MathSciNet Relay Station
MathSciNet bibliographic data
MR395659 82.60
Ellis, Richard S.; Monroe, James L.; Newman, Charles M. The GHS and other correlation inequalities for a class of even ferromagnets. Comm. Math. Phys. 46 (1976), no. 2, 167–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement